20 results for common fixed point.

Parameters for your search query:
Keyword     common fixed point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 4173Downloads: 3104
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 5692Downloads: 4299
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 6607Downloads: 4955
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 6957Downloads: 4915
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 6941Downloads: 4976
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 8701Downloads: 6367
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 6944Downloads: 4897
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: April 07, 2015Views: 8222Downloads: 5668
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: February 03, 2015Views: 9964Downloads: 6976
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings
American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190. DOI: 10.12691/ajams-5-6-1
Pub. Date: January 04, 2018Views: 6238Downloads: 4018
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types